# SDR UPS07M49668

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FIRST OFFICER'S SLIDING WINDOW WILL NOT CLOSE.  REMOVED TRIM ON F/O'S WINDOW TO FOM. PROVIDED UPPER WINDOW FRAME SHIM PER BOEING DRAWING NO NBA 6046 & RIGGED F/O WINDOW PER AMM 56-12-01-5. WINDOW OPERATION NORMAL FOLLOWING TRIM INSTALLATION.
